# SDR FDEA202103020520

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,485 hours, 31,154 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF GEAR HANDLE WOULD NOT RAISE. TRIED  HANDLE REL BUTTON PER QRH AND MX DIRECTIVE BUT GEAR  HANDLE STILL WOULD NOT MOVE, AIRCRAFT EMERGENCY  DECLARED WITH MEMPHIS APPROACH CONTROL.  SHGN 02MAR21 01:58   MEM U  PERFORMED GVI OF LANGING GEAR, WITH NO OBVIOUS  DEFECTS NOTED. 4 EA GEAR PINS ACCOUNTED FOR IN THE  FLIGHT DECK. FURTHER T/S REQUIRED.   BLED HYD FUSE, FOUND A SIGNIFICANT AMOUNT OF AIR-ENTRAINED FLUID.  BLED INTERLOCK CYLINDER. NO FLUID CAME OUT AT FIRST,  FOLLOWED BY A SIGNIFICANT AMOUNT OF AIR ENTRAINED FLUID. AFTER BLEEDING, SYSTEM WORKS NORMALLY, INTERLOCK EXTENDS AND RETRACTS AS NORMAL, REF AMM 32-31-05-2 AND AMM 32-37-03-2. JACKED ACFT AND SWUNG GEAR TO VERIFY A POSITIVE FIX. GEAR SWINGS NORMALLY WITH CORRECT INDICATION MULTIPLE CYCLES. ACFT OK FOR SERVICE.
